# SDR C2XA04CL066

- Difficulty date: June 27, 2004
- Submitted: June 28, 2004
- Operation: Air carrier
- Aircraft: N14947
- Make and model: Emb EMB-145ER
- Aircraft serial: 145054
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 3352, CREW REPORTED THAT THE EMERGENCY LIGHTS WERE INOPERATIVE.  MAINTENANCE INSPECTED SYSTEM AND FOUND A LOOSE CONNECTOR ON THE EMERGENCY LIGHT INVERTER.  MAINTENANCE RESECURED THE CONNECTOR.  SYSTEM OPERATIONALLY CHECKED GOOD.
